Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

On implanon, got bleeding after starting doxycycline for acne. Normal?

hi i got the implanon put in 4 months ago i also have to use doxcycline for acne i was told to use for a month and go of doxc so i did iv been of it for a week and started bleeding is that normal and is it because im using doxy? iv had to start useing doxy again due to my face braking out but my period is brown and only comes out when im on the loo then at night time its red like bright red its only been 4 days but im worried that i will need to get implanon out
Asked On : Sat, 22 Sep 2012
Answers:  0 Views:  91 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor